MAUDE Adverse Event Report: BARD ACCESS SYSTEMS GROSHONG NXT PICC WITH SHERLOCK TIP LOCATION SYSTEM 4F BASIC TRAY (SINGLE-LUMEN); PERCUTANEOUS, IMPLANTED, LONG TERM INTRAVASCULAR CATHETER

BARD ACCESS SYSTEMS GROSHONG NXT PICC WITH SHERLOCK TIP LOCATION SYSTEM 4F BASIC TRAY (SINGLE-LUMEN); PERCUTANEOUS, IMPLANTED, LONG TERM INTRAVASCULAR CATHETER
Catalog Number 9655405
Health Effect - Clinical Code Skin Discoloration (2074)
Date of Event 04/14/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.The device has not been returned to the manufacturer for evaluation, as the device remains in the patient.A lot history review (lhr) of rezf2619 showed no other similar product complaint(s) from this lot number.
 
Event or Problem Description
It was reported that post picc insertion, the patient noted tightness to back of throat.The patient's ears reddened and their face flushed slightly, however symptoms resolved within 5 minutes.Picc left in situ.

Brand Name
GROSHONG NXT PICC WITH SHERLOCK TIP LOCATION SYSTEM 4F BASIC TRAY (SINGLE-LUMEN)
Common Device Name
PERCUTANEOUS, IMPLANTED, LONG TERM INTRAVASCULAR CATHETER
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key5643143
Report Number3006260740-2016-00218
Device Sequence Number195386
Product Code LJS
UDI-Device Identifier00801741036026
UDI-Public(01)00801741036026(17)170630(10)REZF2619
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K063240
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 04/20/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/30/2017
Device Catalogue Number9655405
Device Lot NumberREZF2619
Was Device Available for Evaluation? No
Event Location Hospital
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/10/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1